# SDR FDEA201902110351

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11CMM 57-44-09 AND EA.# : 1-  5750-T0345172 P1 STEP 1. TITLE: WINGS-TRAILING EDGE & TRAILING EDGE DEVICES - EO 1-5750-  7-5002- LH WING -OUTBD FLAP OUTBD HINGE ASSY (WING SIDE) -CORROSION REPAIR.REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
